# SDR 96ZZZX1696

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550M
- Make and model: Israel 1125
- Aircraft serial: 061
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Drive
- Part number: 673D10021
- Condition: Failed
- Location: Flap System
- Part time: 26 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LOST USE OF FLAP SYSTEM DUE TO BROKEN SHAFT OR BAD CLUTCH IN POWER DRIVE UNIT.  UNIT FAILED DUE TO ACTUATORS BINDING UP BY FREEZING TEMP AT ALTITUDE.  UNITS WERE TESTED PER S.I.L. 1125-27-082 PRIOR TO INSTALLING.  CHANGED NR 3 RT ACTUATOR, OK FOR 26 HRS, THEN, FAILED AGAIN.  TESTED AGAIN UNDER REVISED SIL 1125-27-082.  FOUND ACTUATOR PER S.I.L. IN QUESTION.  CHANGED 3 EACH ACTUATORS, RETURNED TO SERVICE.
